# SDR COMA9560576

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- System (JASC): 2610 · Detection System
- Part: Element
- Part number: 356124310
- Condition: Defective
- Location: Aft Equip
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT 14TH STAGE BLEED AIR LEAK DETECTION CIRCUIT DOES NOT TEST.  REPLACED THE LT 14TH STAGE BLEED LEAK DETECTION LOOP.
